# SDR DL75E090684

- Difficulty date: April 16, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 39,054 hours, 13,609 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1480 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FS 1480 S26L-25L FRAME UPPER FLANGE DENTED AT SAA - SAT ON N/R 129452 JOB 8259850001.
